Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
I have borderline personality disorder. But because of drug use, I developed psychosis and have visual hallucinations. My doctor put me on .5mg of Risperdal to start off with, and I've been taking it for two weeks. My hallucinations went away, but returned for about 30 minutes today. It made me a lot calmer and I don't get as angry anymore. But what do I do about hallucinations? Is it supposed to fix those this soon in treatment? Is it even worth taking?
SincerelyAnna SincerelyAnna 16-17, F 4 Answers Sep 3, 2012 in Personality Disorder

Your Response

Cancel

Eehhh Wow! Exactly my story, bang on :P I'm starting risperdal for the first time tomorrow... im very nervous about it. Maybe we could talk? Very close stories we have.

Best Answer

My ex took it for a few years. It did make him put on weight a bit. Also we both decided it was making him feel too 'numb'. He had trouble being happy as well as sad, like everything was just numbed down.

Best Answer

I had a positive experience with it but it causes weight gain docs may not want to put you on it if they feel it may cause a health concern

Best Answer

I was smoking weed everyday, and then decided to throw out my supply and become sober, and two days later experienced a psychotic episode and was hospitalized. They've started me on risperdal now and I've been on for about two weeks and now have decided to go off of it because it is a terrible medication. I never really experience hallucinations, but could see puzzles, patterns and pictures that I couldn't see prior to psychosis. I also experienced a lot of delusional thoughts. I was on haldol at first, and it didn't do much but I felt good on them, and my psychosis didn't make me feel badly. What did end up making me feel badly was risperdal. It's been a short amount of time and I've already gained weight. I also am experiencing numbness, both physically and emotionally. I no longer feel like myself. It makes you want to eat everything in sight and sleep a lot. It makes me feel very disconnected with myself and those around me. I hate this medication and I don't think it's helping me in the least. I feel very uncomfortable in my own skin now, and I've heard other stories of people experiencing similar symptoms and side effects of being on the meds.

Best Answer

Related Questions